# SDR DALA2025100207187

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS FOUND ON FUSELAGE SKIN, INTERNAL SIDE BETWEEN STRGR 31L - STRGR 32L AND FR67 - FR69.   COMPLIED WITH ER/A 628904-14. (1229384).
